Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Do I Have Severe Pain And Bleeding After Getting A Laparoscopic Hysterectomy?

Hi,
I had a laparoscopic hysterectomy 5 months ago and don't seem to be getting any better. I am also having severe pain and bleeding after intercourse. This is a pain that I have never felt before and it lasts for a couple of days after. My cervix was removed also, could this be the cause of my bleeding?
Mon, 1 Jun 2020
Report Abuse
Psychiatrist 's  Response
Hello,

From the available description I feel there is need to rule out the pelvic inflammatory disease as presence of pain and bleeding after intercourse indicates possibility of inflammation in lower abdominal area.
There is little possibility that pain and bleeding have any connection with hysterectomy which was performed five months back.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ashok Kumar, Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cervix


Loading Online Doctors....
Why Do I Have Severe Pain And Bleeding After Getting A Laparoscopic Hysterectomy?

Hello, From the available description I feel there is need to rule out the pelvic inflammatory disease as presence of pain and bleeding after intercourse indicates possibility of inflammation in lower abdominal area. There is little possibility that pain and bleeding have any connection with hysterectomy which was performed five months back. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ashok Kumar, Psychiatrist